Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I had a palpitation & felt breathless, weak and tired

I have just had lunch, had some pasta and a cigerette! I come back to work and just had a palpitation . Now i feel breathless, weak and tired, but fidgety at the same time. Do you think i ought to go and see a doctor or is it normal to have these. I have had about 3 of these in the past month. Thanks for your help!
Asked On : Sat, 12 Dec 2009
Answers:  1 Views:  471
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
To be honest, if they are happening infrequently there is nothing your doctor is going to be able to do for you. Keep track of what you are doing before, during and after these attacks as well as how long they last and the symptoms you have. That way when you do see your doctor you can have an idea of what might be triggering it. It's too difficult for a doctor to be able to diagnose something that happens 3 times a month for a few moments without additional information from you.
Answered: Sat, 12 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor